# SDR CA960619011

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: 2060611043
- Condition: Sheared
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FITTING WAS SHEARED AT MOUNT LOCATION ALONG WITH EXCESSIVE WEAR ON STUD.
